MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 XENMATRIX; PORCINE SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 XENMATRIX; PORCINE SURGICAL MESH
Catalog Number 1161520
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Purulent Discharge (1812); Hypersensitivity/Allergic reaction (1907)
Date of Event 01/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, no conclusion can be made.As reported, one month post implant of the xenmatrix graft, the patient presented with a pus pocket behind the graft and underwent explant.There were no signs of infection and as reported, the surgeon suspects the patient had a reaction to the graft.Allergic reaction is identified as a potential complication in the adverse reaction section of the instructions-for-use, supplied with the device.Review of manufacturing records confirms product was manufactured to specification.To date, this is the only complaint reported for this manufacturing lot (b)(4) released for distribution in april, 2021.Note, the date of explant is estimated as on (b)(6) 2022, based on the information available.
 
Event or Problem Description
As reported, during a colostomy reversal procedure on (b)(6) 2021, a bard/davol xenmatrix graft (porcine) was implanted in the patient.It was reported that one month post implant, on (b)(6) 2022, the patient presented with a pus pocket behind the graft.As reported, the pocket was cultured, it was sterile pus and the graft was explanted.As reported, the surgeon indicated that the patient did not have any infection since the culture was negative.As reported, the surgeon felt that the patient had some type of reaction to the xenmatrix graft (porcine).

Brand Name
XENMATRIX
Common Device Name
PORCINE SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key14025846
Report Number1213643-2022-00137
Device Sequence Number14957445
Product Code FTM
UDI-Device Identifier00801741031410
UDI-Public(01)00801741031410
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K140501
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Catalogue Number1161520
Device Lot NumberHUFQ0280
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2022
Initial Report FDA Received Date04/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale